# SDR DALA2016F00190

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974501
- Part serial: DL2
- Condition: Delaminated
- Location: Lt Wing
- Part time: 4,599 hours, 3,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE CHECK LT INBD SPOILER WAS FOUND DELAMINATED.
